# SDR USAA040879

- Difficulty date: October 21, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 45,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4, STRINGER, .5 INCH LONG CRACK, FRAME STA 887 AND STR 9R.  INSTALLED REPAIR DOUBLERS IAW TYP REP 53-10-20A.
